# SDR DALA2020032402028

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 85,284 hours, 22,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 1R DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS. 1R DOOR OPS MCHECK GOOD PER B757 AMM 52-11. (6949492)
